It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eating Disorder Recovery Message Board


Eating Disorder Recovery Board Index


Re: Psych Meds
Apr 26, 2006
Hey,

I just started taking Buspar about 8 days ago, and so far have only had minimal results. Of course, I know it takes a few weeks to really start working. I also have been on many, many psychotrophics in the past but didn't react well with anti-depressants. I know what you mean about the Wellbutrin--in my case, it made my anxiety so bad that I had to get off it. I'm somewhat surprised your doctor put you on Wellbutrin, though, because I thought I'd heard the warning that it shouldn't be used with people with eating disorders (?)

Sorry this isn't very helpful, as I haven't been on Buspar long enough the notice any significant changes. I have not noticed weight gain as a side effect, and it doesn't seem to be a sedating drug either (if anything, the opposite for me oddly enough). I did have some stomach-related side effects and mild headaches from it that are slowly going away. It doesn't seem to increase my appetite at all.





All times are GMT -7. The time now is 05:14 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!